Excedrin Migraine 500mg Caplets 24/Ct

922-99102 - Excedrin Migraine 500mg Caplets 24/Ct
SKU: 922-99102
$6.75

Excedrin Migraine Caplets 24/Ct – Provides relief from migraine, contains acetaminophen, aspirin, and Therapautically Active Caffeine.

ES: Excedrin Cápsulas para Migraña 24 Ct



922-99102 ACTIVE INGREDIENTS: Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65mg

922-99102 INACTIVE INGREDIENTS: benzoic acid, carnauba wax, FD and C blue no. 1, hydroxypropyl cellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide